MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD PLASTIPAK¿ SYRINGE; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 bd plastipak¿ syringe scale marking lines were not located at the right angles on the barrel.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter, translated from spanish: "graduation lines must be located at right angles to the longitudinal axis of the cylinder or barrel.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: two photos received by our quality team for investigation.Upon visual inspection, product label information catalog: 302553, batch number: 7230949 is displayed, the product is expired.No other defects or issues can be observed, therefore this incident is not confirmed.The samples have already passed their expiration date, therefore bd does not guarantee that the product presents any alteration or meeting specification.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.
 
Event or Problem Description

Brand Name
BD PLASTIPAK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15499219
Report Number9614033-2022-00078
Device Sequence Number5970091
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2022
Device Catalogue Number302553
Device Lot Number7230949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown